# SDR 97ZZZX1838

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N72291
- Make and model: Beech A36
- Aircraft serial: E2247
- Engine: Cont IO550B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Excess Worn
- Location: All Cyls
- Part time: 850 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED ALL CYLINDERS FROM AN 850-HOUR FACTORY REMANUFACTURED (ZERO TIME) ENGINE DUE TO LOW COMPRESSION.  FOUND ALL CYLINDERS WORN .009 INCH - .011 INCH OVER NEW SPECS.  OPERATOR KEEPS OIL SAMPLES WITH NO INDICATIONS.  NORMAL OIL CHANGES AND GOOD PILOT OPERATION.
